A note on unibasic spaces and transitive quasi-proximities

Adalberto García-Máynez, Adolfo Pimienta Acosta


In this paper we prove there is a bijection between the set of all annular bases of a topological spaces $(X,\tau)$ and the set of all transitive quasi-proximities on $X$ inducing $\tau$.

We establish some properties of those topological spaces $(X,\tau)$ which imply that $\tau$ is the only annular basis


annular basis; entourage; semi-block; quasi-proximity, transitive quasi-proximity-uniformity; unibasic spaces.

Subject classification

Primary 54E05; 54E15; 54D35; Secondary 05C50.

Full Text:



P. Fletcher and W. Lindgren, Quasi-uniformity spaces, vol 77, Marcel Dekker, Inc., New York, First edition, 1982.

J. Ferrer, On topological spaces with a unique quasi-proximity, Quaest. Math 17 (1994), 479-486.


H.-P. Künzi, Nontransitive quasi-uniformities in the Pervin quasi-proximity class, Proc. Amer. Math. Soc. 130 (2002), 3725-3730.


H.-P. Künzi, Quasi-uniform spaces-eleven years later, Topology Proceedings 18 (1993), 143-171.

H.-P. Künzi, Topological spaces with a unique compatible quasi-proximity, Arch. Math. 43 (1984), 559-561.


H.-P. Künzi and M. J. Pérez-Peñalver, The number of compatible totally bounded quasi-uniformities, Act. Math. Hung. 88 (2000), 15-23.


H.-P. Künzi and S. Watson, A nontrivial $T_1$-spaces admitting a unique quasi-proximity, Glasg. Math. J. 38 (1996), 207-213.


W. J. Pervin. Quasi-uniformization of topological spaces, Math. Annalen 147 (1962), 116-117.


W. J. Pervin, Quasi-proximities for topological spaces, Math. Annalen 150 (1963), 325-326.


Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Creative Commons License

This journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Universitat Politècnica de València

e-ISSN: 1989-4147